# SDR 9509249976

- Difficulty date: June 5, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N9340
- Make and model: Doug DC-9-31
- Aircraft serial: 47389
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Condition: Cracked
- Location: Cargo Dr Cutout
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING PERIODIC CHECK, FOUND CRACKS IN THE FORWARD CARGO DOOR JAMB INTERCOSTAL END FITTINGS AFT OF THE FORWARD DOOR HINGE AND FORWARD OF THE AFT DOOR HINGE.  REPLACED FITTINGS PER SRM 51-30.
